MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC S7-3T - 989605406771; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC S7-3T - 989605406771; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 989605439232
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
The customer reported the s7-3t transducer will not articulate.There was no injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation of the transducer confirmed the articulation issue as described by the customer.Investigation of the transducer identified widespread damage to the device.The control handle was damaged, fluid ingress was noted and a hole in the sheath and corrosion in the connector were found.The evaluation concluded the hole in the sheath caused fluid ingress resulting in corrosion of the connector and the damage to the control handle would result in articulation problems.The exact cause of the damage could not be determined, however, it is indicative of improper maintenance.
 
Event or Problem Description

Brand Name
S7-3T - 989605406771
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key7042650
Report Number3019216-2017-00038
Device Sequence Number19068771
Product Code ITX
UDI-Device Identifier00884838067530
UDI-Public(01)00884838067530
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K043535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605439232
Device Lot NumberB0N2DC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer10/26/2017
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1